# SDR CKSA98134

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED ON LT FRAME AT FS 560, 5 ABOVE UPPER CUSP AREA AND ON RADIUS OF LT FRAME, 20 ABOVE UPPER CUSP AREA.  FORMED AND HEAT TREATED PARTS ANGLE -1 IAW DC8 SRM 51-1-1 AND DWG D93-R04.  FABRICATED SHIMS AND STRAP INSTALLED PLUG RIVETS IAW COTNEY DWG D93-R04.  TREATED AND PRIMED PARTS FOR REPAIR IAW DC8 SRM 51-1-8.  INSTALLED REPAIR IAW DWG D93-R04 AND DC8 SRM 51-1-21.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04898 TASK NR Y1387.
